Simple completable contractions of nilpotent Lie algebras

Impacto

Downloads

Downloads per month over past year

Campoamor-Stursberg, Rutwig (2005) Simple completable contractions of nilpotent Lie algebras. Journal of Mathematical Sciences (New York), 128 (4). pp. 3114-3120. ISSN 1072-3374

[thumbnail of Campoamor-Simple.pdf]
Preview
PDF
150kB

Official URL: http://link.springer.com/article/10.1007%2Fs10958-005-0258-0




Abstract

We study a certain class of non-maximal rank contractions of the nilpotent Lie algebra gm and show that these contractions are completable Lie algebras. As a consequence a family of solvable complete Lie algebras of non-maximal rank is given in arbitrary dimension.


Item Type:Article
Uncontrolled Keywords:Contraction, complete Lie algebra
Subjects:Sciences > Mathematics > Algebra
ID Code:21737
Deposited On:07 Jun 2013 14:16
Last Modified:27 Sep 2022 11:18

Origin of downloads

Repository Staff Only: item control page